# SDR HEEA080286

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N49EA
- Make and model: Bell 206L-3
- Aircraft serial: 51507
- Aircraft time: 8,516 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Part serial: RH0645
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR CYLINDER LEAKING AND RATCHETY. REPLACED WITH SERVICEABLE CYLINDER.
